concern about facial wasting
Jul 1, 2008
Dr. Pierone, my doctor has just changed my medication from Combivir/Sustiva that I have been on for 8+ years. Now I am taking Truvada/Reyataz/Norvir due to my constant complaining about my slim face, which is driving me crazy. I workout 3X/week although the lipoatrophy has effected my legs, butt, however working out takes care of that problem. I am pretty muscular and physically fit, so do you think that my current medication will reverse some of the facial wasting, since I have been on combivir for almost 8 years or a least some form of AZT. Thank you so much for the work that you do.
Response from Dr. Pierone
Hello and thanks for posting.
Based on switch studies there is a good expectation that the lipoatrophy will improve as a result of this change in treatment. You can speed the facial lipoatrophy improvement with facial filler treatment, but even without intervention things should get better with time.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Penis After Sucking Penis Worried I Have HIV
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
- Swollen Lymph Glands After Swallowing Worried I Have HIV
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- Can You Get Genital Warts From Warts On Your Hands?
- The Clap Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.